# SDR GTIA2018042902621

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 1,323 hours, 554 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE FAULT ECAM AFTER TAKEOFF.  R & R THE OUTFLOW VALVE IAW AMM 21-26-53. OPS CHECKED GOOD IAW AMM 21-26-00. OPS TESTED GOOD. NO DEFECTS NOTED.
